Poincaré and log-Sobolev inequality for stationary Gaussian processes and moving average processes
Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 2, pp. 231-243.

For stationary Gaussian processes, we obtain the necessary and sufficient conditions for Poincaré inequality and log-Sobolev inequality of process-level and provide the sharp constants. The extension to moving average processes is also presented, as well as several concrete examples.

DOI: 10.5802/ambp.205
Guangfei Li 1; Yu Miao 1; Huiming Peng 1; Liming Wu 2

1 Wuhan University Dep. of Mathematics Hubei, MA 430072 CHINA
2 Université Blaise Pascal Lab. de Mathématiques CNRS-UMR 6620 63177 Aubière France
@article{AMBP_2005__12_2_231_0,
     author = {Guangfei Li and Yu Miao and Huiming Peng and Liming Wu},
     title = {Poincar\'e and {log-Sobolev} inequality for stationary {Gaussian} processes and moving average processes},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {231--243},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {12},
     number = {2},
     year = {2005},
     doi = {10.5802/ambp.205},
     zbl = {1090.60035},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.205/}
}
TY  - JOUR
AU  - Guangfei Li
AU  - Yu Miao
AU  - Huiming Peng
AU  - Liming Wu
TI  - Poincaré and log-Sobolev inequality for stationary Gaussian processes and moving average processes
JO  - Annales mathématiques Blaise Pascal
PY  - 2005
DA  - 2005///
SP  - 231
EP  - 243
VL  - 12
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.205/
UR  - https://zbmath.org/?q=an%3A1090.60035
UR  - https://doi.org/10.5802/ambp.205
DO  - 10.5802/ambp.205
LA  - en
ID  - AMBP_2005__12_2_231_0
ER  - 
%0 Journal Article
%A Guangfei Li
%A Yu Miao
%A Huiming Peng
%A Liming Wu
%T Poincaré and log-Sobolev inequality for stationary Gaussian processes and moving average processes
%J Annales mathématiques Blaise Pascal
%D 2005
%P 231-243
%V 12
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.205
%R 10.5802/ambp.205
%G en
%F AMBP_2005__12_2_231_0
Guangfei Li; Yu Miao; Huiming Peng; Liming Wu. Poincaré and log-Sobolev inequality for stationary Gaussian processes and moving average processes. Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 2, pp. 231-243. doi : 10.5802/ambp.205. https://ambp.centre-mersenne.org/articles/10.5802/ambp.205/

[1] F. Avram On bilinear forms in Gaussian random variables and Toeplitz matrices, Probab. Th. Rel. Fields, Volume 79 (1988), pp. 37-45 | DOI | MR | Zbl

[2] H. Djellout; A. Guillin; L. Wu Moderate deviations of moving average processes (Preprint 2004, submitted)

[3] M.D. Donsker; S.R.S. Varadhan Large deviations for stationary Gaussian processes, Comm. Math. Phys., Volume 97 (1985), pp. 187-210 | DOI | MR | Zbl

[4] M. Gourcy; L. Wu Log-Sobolev inequalities for diffusions with respect to the L 2 -metric (Preprint 2004, submitted)

[5] M. Ledoux Concentration of measure and logarithmic Sobolev inequalities, Séminaire de Probabilités XXXIII. Lecture Notes in Mathematics, Volume 1709 (1999), pp. 120-216 | DOI | EuDML | Numdam | MR | Zbl

[6] L Grossn Logarithmic Sobolev inequalities and contractivity properties of semigroups, Varenna, 1992, Lecture Notes in Math., Volume 1563 (1993), pp. 54-88 | DOI | MR | Zbl

[7] S.G Bobkov; F Gotze Exponential Integrability and Transportation Cost Related to Logarithmic Sobolev Inequalities, J. Funct. Anal., Volume 163, No.1 (1999), pp. 1-28 | DOI | MR | Zbl

[8] M.S. Taqqu Fractional Brownian motion and long-range dependence, Theory and applications of long-range dependence (2003), pp. 5-38 (Birkhäuser Boston, Boston, MA) | MR | Zbl

[9] L. Wu On large deviations for moving average processese, Probability, Finance and Insurance, pp.15-49, the proceeding of a Workshop at the University of Hong-Kong (15-17 July) (2002) (Eds: T.L. Lai, H.L. Yang and S.P. Yung. World Scientific 2004, Singapour) | MR

Cited by Sources: